Differential and Integral Equations

Existence of solutions for elliptic systems with Hölder continuous nonlinearities

Manuel Delgado and Antonio Suárez

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work we prove the existence of solutions for an elliptic system between lower and upper solutions when the nonlinearities are Hölder continuous functions without a Lipschitz condition. Specifically, under appropriate conditions of monotony on the nonlinear reaction terms we introduce two monotone sequences which converge to a minimal and a maximal solution respectively. Finally, we apply these results to a dynamical population problem with "slow" diffusion.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 453-477.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061235

Mathematical Reviews number (MathSciNet)
MR1750036

Subjects
Primary: 35J55
Secondary: 35B50: Maximum principles 47J05: Equations involving nonlinear operators (general) [See also 47H10, 47J25] 47N60: Applications in chemistry and life sciences 92D25: Population dynamics (general)

Citation

Delgado, Manuel; Suárez, Antonio. Existence of solutions for elliptic systems with Hölder continuous nonlinearities. Differential Integral Equations 13 (2000), no. 4-6, 453--477. https://projecteuclid.org/euclid.die/1356061235.


Export citation